# SDR SWIA200210541

- Difficulty date: January 6, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 31,481 hours, 39,199 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Loose
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNUSUAL LOUD POPPING SOUND OVERHEAD.  FOUND LOOSE PROSEAL ON TOP EDGE OF CAPTAIN'S WINDSHIELD.  APPLIED SPEED TAPE.
